What causes persistent cough when taking ecosprin for heart problem?
my sister is 9 years old and a heart patient.she has undergone 3 major operations.she takes half ecospirin 75 everday.she has persistent cough.is it a side effect? what are side effects of aspirin on lungs? she had vomitted blood because she had crack on right lung because of more pressure.aspirin wont affect that na?
Aspirin can cause bronchospasm and at times bleeding, from mucosa of lungs and gastro intestinal symptoms. It can cause gastric ulcers and in this case upper gastro endoscopy is must go rule out ulcers and to treat immediately. Till diagnosed stop ecosprin and consult doctor immediately
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]